# SDR FDEA201106162295

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350101200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN HAS CORROSION AT REAR SPAR FASTENER, 6" OTBD OF RIB-4.  LT WING CORROSION REMOVED BY BLENDING, NDT INSPECTED (NIL FINDINGS), NEW OVERSIZE   TAPERLOCK FASTENERS INSTALLED AND SURFACE PROTECTION RESTORED.  REF EA 6-5730-  145610.
